# SDR SB07087

- Difficulty date: October 6, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37022101
- Condition: Low Pressure
- Location: Evac Slide
- Component: Escape Slide, Aircruisers
- Component part number: 61620468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE FORWARD LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PER MM 25-61-32.
